×

Found 158 Documents (Results 1–100)

100
MathJax

Cubic fields with geometry. (English) Zbl 1451.11001

CMS Books in Mathematics/Ouvrages de Mathématiques de la SMC. Cham: Springer (ISBN 978-3-030-01402-5/hbk; 978-3-030-01404-9/ebook). xix, 493 p. (2018).
PDF BibTeX XML Cite
Full Text: DOI

Computing elliptic curves over \(\mathbb{Q}\): bad reduction at one prime. (English) Zbl 1410.11045

Melnik, Roderick (ed.) et al., Recent progress and modern challenges in applied mathematics, modeling and computational science. Toronto: The Fields Institute for Research in the Mathematical Sciences; New York, NY: Springer. Fields Inst. Commun. 79, 387-415 (2017).
PDF BibTeX XML Cite
Full Text: DOI

Solving simultaneously Thue equations in the almost totally imaginary case. (English) Zbl 1418.11053

Murty, Vijaya Kumar (ed.) et al., Highly composite: papers in number theory. On the occasion of R. Balsubramanian’s 60th birth anniversary. Including papers from the international meeting on number theory, Harish-Chandra Research Institute, Allahabad, India, December 15–20, 2011. Mysore: Ramanujan Mathematical Society. Ramanujan Math. Soc. Lect. Notes Ser. 23, 137-156 (2016).
PDF BibTeX XML Cite
Full Text: arXiv

Families of Thue equations associated with a rank 1 subgroup of totally real units of a number field. (Familles d’équations de Thue associées à un sous-groupe de rang 1 d’unités totalement réelles d’un corps de nombres.) (French. English summary) Zbl 1394.11030

Cojocaru, A. C. (ed.) et al., SCHOLAR – a scientific celebration highlighting open lines of arithmetic research. Conference in honour of M. Ram Murty’s mathematical legacy on his 60th birthday, Centre de Recherches Mathématiques, Université de Montréal, Canada, October 15–17, 2013. Providence, RI: American Mathematical Society (AMS); Montreal: Centre de Recherches Mathématiques (CRM) (ISBN 978-1-4704-1457-3/pbk; 978-1-4704-2843-3/ebook). Contemporary Mathematics 655. Centre de Recherches Mathématiques Proceedings, 117-134 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On the simplest quartic fields and related Thue equations. (English) Zbl 1346.11029

Feng, Ruyong (ed.) et al., Computer mathematics. 9th Asian symposium, ASCM 2009, Fukuoka, Japan, December 14–17, 2009, 10th Asian symposium, ASCM 2012, Beijing, China, October 26–28, 2012. Contributed papers and invited talks. Berlin: Springer (ISBN 978-3-662-43798-8/hbk; 978-3-662-43799-5/ebook). 67-85 (2014).
MSC:  11D25 11D59 11R16
PDF BibTeX XML Cite
Full Text: DOI

Families of cubic Thue equations with effective bounds for the solutions. (English) Zbl 1358.11050

Borwein, Jonathan M. (ed.) et al., Number theory and related fields. In memory of Alf van der Poorten. Based on the proceedings of the international number theory conference, Newcastle, Australia, March 12–16, 2012. New York, NY: Springer (ISBN 978-1-4614-6641-3/hbk; 978-1-4614-6642-0/ebook). Springer Proceedings in Mathematics & Statistics 43, 229-243 (2013).
MSC:  11D25 11D59
PDF BibTeX XML Cite
Full Text: DOI arXiv

Simplifying method for algebraic approximation of certain algebraic numbers. (English. Russian original) Zbl 1319.11046

Math. Notes 92, No. 3, 383-395 (2012); translation from Mat. Zametki 92, No. 3, 426-439 (2012).
MSC:  11J68 11D25 11D59
PDF BibTeX XML Cite
Full Text: DOI

On the number of solutions of Thue equations. (English) Zbl 1287.11049

Amou, Masaaki, (ed.) et al., Diophantine analysis and related fields 2011, DARF–2011. Proceedings of the conference, Musashino, Tokyo, Japan, March 3–5, 2011. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0947-7/pbk). AIP Conference Proceedings 1385, 124-131 (2011).
MSC:  11D25 11D45 11D59
PDF BibTeX XML Cite
Full Text: DOI

Irrationality via the hypergeometric method. (English) Zbl 1142.11051

Komatsu, Takao (ed.), Diophantine analysis and related fields, DARF 2007/2008. Proceedings of the conferences, Yokohama, Japan, March 7–9, 2007 and Kyoto, Japan, March 5–7, 2008. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0495-3). AIP Conference Proceedings 976, 7-18 (2008).
MSC:  11J72 11D25 11D59
PDF BibTeX XML Cite
Full Text: DOI Link

Cubic Thue equations with automorphisms. (English) Zbl 1155.11020

Katsurada, Masanori (ed.) et al., Diophantine analysis and related fields 2006. In honor of Iekata Shiokawa. Proceedings of the conference, Keio University, Yokohama, Japan, March 7–10, 2006. Yokohama: Keio University, Department of Mathematics. Seminar on Mathematical Sciences 35, 193-202 (2006).
MSC:  11D59 11D25 11D75
PDF BibTeX XML Cite

An improved method for solving the family of Thue equations \(X^4-2rX^2Y^2-sY^4=1\). (English) Zbl 1030.11009

Bennett, M. A. (ed.) et al., Number theory for the millennium III. Proceedings of the millennial conference on number theory, Urbana-Champaign, IL, USA, May 21-26, 2000. Natick, MA: A K Peters. 375-383 (2002).
MSC:  11D59 11D25 11D09
PDF BibTeX XML Cite

On the number of primitive solutions of Thue equations and Thue inequalities. (English) Zbl 1065.11016

Halász, Gábor (ed.) et al., Paul Erdős and his mathematics I. Based on the conference, Budapest, Hungary, July 4–11, 1999. Berlin: Springer; Budapest: János Bolyai Mathematical Society (ISBN 3-540-42236-6/2-vol.-set; 963-8022-96-5). Bolyai Soc. Math. Stud. 11, 279-294 (2002).
PDF BibTeX XML Cite

On families of cubic Thue equations. (English) Zbl 1049.11033

Jia, Chaohua (ed.) et al., Analytic number theory. Proceedings of the 1st China-Japan seminar on number theory, Beijing, China, September 13–17, 1999 and the annual conference on analytic number theory, Kyoto, Japan, November 29–December 3, 1999. Dordrecht: Kluwer Academic Publishers (ISBN 1-4020-0545-8/hbk). Dev. Math. 6, 359-377 (2002).
PDF BibTeX XML Cite

\(S\)-integer points on elliptic curves, theory and practice. (English) Zbl 0973.11107

Halter-Koch, Franz (ed.) et al., Algebraic number theory and diophantine analysis. Proceedings of the international conference, Graz, Austria, August 30-September 5, 1998. Berlin: Walter de Gruyter. 351-363 (2000).
MSC:  11Y50 11D25 11G05
PDF BibTeX XML Cite

Complete resolution of some families of diophantine equations. (English) Zbl 0916.11016

Győry, Kálmán (ed.) et al., Number theory. Diophantine, computational and algebraic aspects. Proceedings of the international conference, Eger, Hungary, July 29–August 2, 1996. Berlin: de Gruyter. 383-399 (1998).
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

Classification

all top 3

Software